# SDR SWAA2022030467063

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DTIP NRC X898080: REPAIR ON FUSELAGE SKIN AT STA 460 STR 1 REQUIRES REPLACEMENT / REMOVED AND REPLACED FUSELAGE SKIN DOUBLER FROM STA 450-STA 465 S-1 IAW EA 190140 IR AND SWA EA NO. 1-753-34376 REV. IR.
